Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

clearmayne

Member
  • Total Reviews

    0
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

About clearmayne

  • Rank
    New Member
  1. i tried retinoids before and recently tried it again. it turns your skin really sensitive, thin, and dead-looking while you're on it. it can also cause breakouts, but will eventually clear skin. it will bring blackheads to the surface, but that's not a positive thing. the dryness is there, and to be honest, if you're trying it, you might as well just use accutane. i also would just let time clear scars over this stuff. the only reason not to take this over accutane is if accutane will make u l
  2. it also didnt really clear up a lot of my blackheads. some acne came back, but not many cysts. overall, my skin just feels too dry for that kind of stuff to return.
  3. no one read my other post, so i guess ill ask again in a more concise way. im 7 months post accutane. i have some blackheads on my nose and cheeks and started getting some little pustules. i also have some scarring/enlarged pores. derm gave me azcone. i stopped using azcone and have been using some of my leftover avita cream (.o25 tret). ive been using it for about 2 weeks now. my skin is now a lot drier, flakier, and worse looking. pores actually look bigger. scars look more pronoun
  4. I got off accutane about 7 months or so ago. It definitely cleared up my cystic acne and most other acne. I still have lots of blackheads on my nose and some cheeks and started getting some little pustules, so I went to my derm. He gave me Azcone. I started using that, but quit and instead started using this Avita I had leftover from before my Tane. Besides my blackheads on my nose/cheeks and a few pustules and stuff, I don't have much acne. However, I do have a little bit of scarring and enlarg
×